MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2380-N
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 11/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation because the distributor stated it was not available.Patient medical records and additional imaging studies will not be requested for further evaluation by a clinical specialist because they were denied by the distributor.Pre-planning images have been received for further evaluation by a clinical specialist.A follow-up report will be submitted upon completion of clinical analysis.
 
Event or Problem Description
The patient was initially treated for a fusiform aneurysm with endovascular repair (evar) on (b)(6) 2022 with the implant of an alto abdominal stent graft system.After embolizing the inferior mesenteric artery (ima) with coils, the alto main body was inserted and deployed via a right approach according to the instructions.After 14 minutes of polymer fill, contralateral cannulation was performed.The contralateral ovation ix limb and the ipsilateral ovation ix limb were then deployed.After a touch-up, no endoleaks were confirmed, and the procedure was completed.During the follow-up conducted before discharge on (b)(6) 2022, a type ii endoleak was confirmed, but it was deemed that no treatment was required.At a follow-up on (b)(6) 2024, there was no aneurysm enlargement confirmed.However, aneurysm enlargement subsequently began, and open surgery was performed on (b)(6) 2025, as the type of endoleak had not been definitively identified.A type ii endoleak from the lumbar artery was ultimately confirmed by open surgery.It remains unknown when the aneurysm enlargement began.During open surgery, blood flow was blocked by a balloon catheter around the proximal ring of the alto main body.The alto main body was then cut, explanted and replaced with an artificial vascular graft.The patient was reported to be in stable condition after the re-intervention.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it was discarded by the distributor after explanation.A clinical evaluation of the adverse event/incident was completed.An examination of medical imaging received by endologix found the type ii endoleak, aneurysm enlargement, surgical conversion and explant complaints are unconfirmed.This is not consistent with the reported adverse event/incident.The clinical evaluation found reasonable evidence to suggest, based on the report of follow-up imaging prior to discharge from the index procedure, that the presence of a type ii endoleak was confirmed by the distributor.This anatomy-related condition may have contributed to the reported event; however, it could not be conclusively determined.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms could not be determined.The final patient status was reported as in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant test labs/data: updated.G3: awareness date ¿ updated.H6: investigation type codes ¿ remove code 4118.H6: investigation finding codes ¿ remove code 3233.H6: investigation conclusion codes ¿ remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key23316744
Report Number3008011247-2025-00093
Device Sequence Number5802380
Product Code MIH
UDI-Device Identifier00850007370886
UDI-Public(01)00850007370886(17)250429(10)FS042722-63
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2025
Device Model NumberTV-AB2380-N
Device Lot NumberFS042722-63
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT POLYMER FILL (LOT# FF021822-01); OVATION IX ILIAC LIMB (LOT# FS031522-52); OVATION IX ILIAC LIMB (LOT# FS120121-03); UNK (NON-ENDOLOGIX) COILS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale